# SDR AALA201810297003

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 71,984 hours, 9,119 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 870955
- Condition: Failed
- Location: O2 Mask Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 26DEGH OXYGEN MASK FAILED TO OPEN DURING AN OXYGEN MASK DROP TEST.  REPLACED THE PSU OXYGEN MASK BOX DOOR LATCH ACTUATOR AND OPS CHECKED GOOD IAW AMM 35-21-13-400-804, 35-21-00-710-801.
